Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor Withdrawal, Donut's situation & comp.progm

Posted by janey girl on August 3, 1999, at 20:15:39

In reply to Re: Effexor Withdrawl Symptoms, posted by saintjames on July 31, 1999, at 21:42:59


I'm going through Effexor withdrawal right now, too. In addition to what you've described, I've been throwing up, nauseated, feel like things are crawling under my skin, insomnia, diarrhea... and the list goes on. It is pure and utter hell.

Effexor is the only thing that has worked for me.. and I take 300 mg SR in the morning. My doctor doesn't have any samples of Effexor (but has everything else), and can't contact her Wyeth-Ayerst rep. We both have checked the Wyeth-Ayerst web site and can't find anything on compassion programs for that company.

I lost my job six months ago, and finally began a permanent position yesterday. Insurance doesn't kick in for a couple of months. In the meantime, she is trying me on Wellbutrin SR 150 mg to help take place of my long-lost Effexor.

Donut, I know exactly how you are feeling. My father is a millionaire, and it was so hard having to ask him for money this past Sunday, not to mention the family grapevine and judgments that went along with it. And the lecture I got! If I hadn't been faced with being evicted in 10 days, I would never have asked. I have lived off of my savings since my position was "eliminated". I was signed up with three temporary agencies, an outplacement company, plus sent out an average 8 resumes a week from ads in the newspaper, and 10 or more a day through job sites on the web. In six months, the three temp agencies didn't give me more than two months of work TOTAL in six months.

At this time, I pray that my electric isn't turned off for another two weeks... just long enough to make a payment. The phone is ready to be turned off, too. Between losing the job, having to go off my meds and the accompanying withdrawal, not being able to afford to live, and the depression, I just cry... I have no one to talk to; no one who understands. My doctor can't really see me because I can't afford to pay. She does let me talk briefly on the phone, and she does understand. She has checked on me through this horrible withdrawal, too.

I'm so lost, and sad.... and I wonder if it ever will get better. 41 and no one wants me... my family, my friends, or a partner. I just don't see any end in sight.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:9439